|
D. Arcoya, B. Barrios, J. Carmona, S. López-Martínez, R. López-Soriano, P.J. Martínez-Aparicio, A. Molino, D. Ruiz, S. Villegas |
![]() |
|
|
|
|
|
|
|
|
Publications in the current project
A. Molino y S. Segura de León: Gelfand-type problems involving the 1-Laplacian operator. Publ. Mat. 66 (2022), no. 1, 269–304. https://doi.org/10.5565/publmat6612211│ MR4366215│ Zbl 1484.35247
S. López-Martínez y A. Molino: Nonexistence result of nontrivial solutions to the equation -∆u=f(u). Complex Var. Elliptic Equ. 67 (2022), no. 1, 239–245. https://doi.org/10.1080/17476933.2020.1825397│ MR4384579│ Zbl 1485.35237
S. Villegas: Sharp Liouville theorems. Adv. Nonlinear Stud. 21 (2021), no. 1, 95–105. https://doi.org/10.1515/ans-2020-2111│ MR4234086│ Zbl 1487.35029
S. Villegas: Behavior near the origin of f′(u*) in radial singular extremal solutions. J. Differential Equations 270 (2021), 947–960. https://doi.org/10.1016/j.jde.2020.09.007│ MR4152227│ Zbl 1458.35205
D. Arcoya, J. R. Santos Júnior y A. Suárez: Positive solutions for a degenerate Kirchhoff problem. Proc. Edinb. Math. Soc. (2) 64 (2021), no. 3, 675–688. https://doi.org/10.1017/S0013091521000444│ MR4330284│ Zbl 1479.35293
D. Arcoya, L. Boccardo y L. Orsina: Schrödinger-Maxwell systems with interplay between coefficients and data. Adv. Differential Equations 26 (2021), no. 9-10, 505–534. MR4308508│ Zbl 1480.35177
D. Arcoya y L. Boccardo: Regularizing effect of two hypotheses on the interplay between coefficients in some Hamilton-Jacobi equations. Adv. Nonlinear Stud. 21 (2021), no. 2, 251–260. https://doi.org/10.1515/ans-2021-2126│ MR4250466│ Zbl 1472.35123
D. Arcoya y L. Boccardo: Maximum principle thanks to interplay between coefficients in some Dirichlet problems. Appl. Math. Lett. 112 (2021), Paper No. 106701, 9 pp. https://doi.org/10.1016/j.aml.2020.106701│ MR4145478│ Zbl 1453.35035
J. Carmona, E. Colorado, T. Leonori y A. Ortega: Regularity of solutions to a fractional elliptic problem with mixed Dirichlet-Neumann boundary data. Adv. Calc. Var. 14 (2021), no. 4, 521–539. https://doi.org/10.1515/acv-2019-0029│ MR4319042│ Zbl 1476.35075
T. Leonori, A. Molino y S. Segura De León:
Parabolic equations with natural growth approximated by nonlocal equations. Commun. Contemp. Math. 23 (2021), no. 1, Paper No. 1950088, 32 pp.
https://doi.org/10.1142/S0219199719500883│
MR4169246│
Zbl 1450.35064
D. Arcoya, L. Boccardo y L. Orsina: Regularizing effect of the interplay between coefficients in some nonlinear Dirichlet problems with distributional data. Ann. Mat. Pura Appl. (4) 199 (2020), no. 5, 1909–1921. https://doi.org/10.1007/s10231-020-00949-8│ MR4142856│ Zbl 1453.35081
A. Ambrosetti y D. Arcoya: On the relativistic pendulum-type equation. Differential Integral Equations 33 (2020), no. 3-4, 91–112. MR4079784│ Zbl 1474.34135
D. Arcoya, C. Bereanu y P. J. Torres: Lusternik-Schnirelman theory for the action integral of the Lorentz force equation. Calc. Var. Partial Differential Equations 59 (2020), no. 2, Paper No. 50, 32 pp. https://doi.org/10.1007/s00526-020-1711-0│ MR4064340│ Zbl 1434.78006
D. Arcoya, F. O. de Paiva y J. M. Mendoza: Existence of solutions for a nonhomogeneous semilinear elliptic equation. Nonlinear Anal. 195 (2020), 111728, 10 pp. https://doi.org/10.1016/j.na.2019.111728│ MR4046547│ Zbl 1437.35229
J. Carmona, E. Colorado, T. Leonori y A. Ortega: Semilinear fractional elliptic problems with mixed Dirichlet-Neumann boundary conditions. Fract. Calc. Appl. Anal. 23 (2020), no. 4, 1208–1239. https://doi.org/10.1515/fca-2020-0061│ MR4151104│ Zbl 1474.35261
J. Carmona, S. López-Martínez y P. J. Martínez-Aparicio: Singular quasilinear elliptic problems with changing sign datum: existence and homogenization. Rev. Mat. Complut. 33 (2020), no. 1, 39–62. https://doi.org/10.1007/s13163-019-00313-2│ MR4049294│ Zbl 1437.35036
L. Moreno-Mérida y M. Porzio: Existence and asymptotic behavior of a parabolic equation with L1 data. Asymptot. Anal. 118 (2020), no. 3, 143–159. https://doi.org/10.3233/asy-191558│ MR4113595│ Zbl 1454.35206
A. Ros, D. Ruiz y P. Sicbaldi:
Solutions to overdetermined elliptic problems in nontrivial exterior domains. J. Eur. Math. Soc. (JEMS) 22 (2020), no. 1, 253–281.
https://doi.org/10.4171/JEMS/921│
MR4046014│
Zbl 1440.35167
D. Arcoya, M. C. M. Rezende y E. A. B. Silva: Quasilinear problems under local Landesman-Lazer condition. Calc. Var. Partial Differential Equations 58 (2019), no. 6, Paper No. 210, 27 pp. https://doi.org/10.1007/s00526-019-1650-9│ MR4037462│ Zbl 1435.35181
D. Arcoya, F. O. de Paiva y J. M. Mendoza: Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. J. Math. Anal. Appl. 480 (2019), no. 2, 123401, 12 pp. https://doi.org/10.1016/j.jmaa.2019.123401│ MR4000084│ Zbl 1426.35117
D. Arcoya, C. Bereanu y P. J. Torres: Critical point theory for the Lorentz force equation. Arch. Ration. Mech. Anal. 232 (2019), no. 3, 1685–1724. https://doi.org/10.1007/s00205-018-01352-7│ MR3928759│ Zbl 1421.35095
A. Molino y J. D. Rossi: Nonlocal approximations to Fokker-Planck equations. Funkcial. Ekvac. 62 (2019), no. 1, 35–60. https://doi.org/10.1619/fesi.62.35│ MR3929587│ Zbl 1423.35207
J. Carmona, T. Leonori, S. López-Martínez y P. J. Martínez-Aparicio: Quasilinear elliptic problems with singular and homogeneous lower order terms. Nonlinear Anal. 179 (2019), 105–130. https://doi.org/10.1016/j.na.2018.08.002│ MR3886627│ Zbl 1404.35309
T. Leonori y M. Magliocca:
Comparison results for unbounded solutions for a parabolic Cauchy-Dirichlet problem with superlinear gradient growth. Commun. Pure Appl. Anal. 18 (2019), no. 6, 2923–2960.
https://doi.org/10.3934/cpaa.2019131│
MR3985368│
Zbl 1480.35077
![]() |
![]() |